Advertisement

Various Relaxations in Optimal Control of Distributed Parameter Systems

  • Tomáš Roubíček
Conference paper
Part of the ISNM International Series of Numerical Mathematics book series (ISNM, volume 118)

Abstract

The so-called convex-compactification theory is applied to an extension (=relaxation) of optimal control problems involving evolution distributed parameter systems. An infinite number of relaxed problems and corresponding Pontryagin maximum principles are thus obtained, including those described in the literature. A comparison and an abstract unifying viewpoint is thus made possible.

1991 Mathematics Subject Classification

49J20 49K20 

Key words and phrases

Convex compactifications optimal control relaxation Young measures Pontryagin maximum principle parabolic problems 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N.U. Ahmed, Optimal control of a class of strongly nonlinear parabolic systems ,J. Math. Anal. Appl. 61 (1977), 188–207.MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    N.U. Ahmed, Properties of relaxed trajectories for a class of nonlinear evolution equations on a Banach space ,SIAM J. Control Optim. 21 (1983), 953–967.MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    N.U. Ahmed and K.L. Teo, Necessary conditions for optimality of Cauchy problems for parabolic partial differential systems ,SIAM J. Control 13 (1975), 981–993.MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    N. Basile and M. Mininni, An extension of the maximum principle for a class of optimal control problems in infinite-dimensional spaces ,SIAM J. Control Optim. 28 (1990), 1113–1135.MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    A.G. Butkovskii, Distributed Control Systems ,Elsevier, New York, 1969.Google Scholar
  6. 6.
    A.G. Chentsov, Finitely additive measures and minimum problems ,(In Russian) Kibernetika No.3 (1988), 67–70.Google Scholar
  7. 7.
    A.G. Chentsov, On the construction of solution to nonregular problems of optimal controls ,Problems Control Inf. Th. 20 (1991), 129–143.MathSciNetzbMATHGoogle Scholar
  8. 8.
    H.O. Fattorini: Relaxed controls in infinite dimensional control systems ,In: Proc. 5th Conf. on Control and Estimation of Distributed Parameter Systems, ISNM 100, Birkhäuser Verlag, Basel, 1991Google Scholar
  9. 9.
    H.O. Fattorini: Relaxation theorems, differential inclusions and Filippov’s theorem for relaxed controls in semilinear infinite dimensional systems ,J. Diff. Equations (to appear).Google Scholar
  10. 10.
    H.O. Fattorini: Existence theory and the maximum principle for relaxed inifinite dimensional optimal control problems. SIAM J. Control Optim. (to appear).Google Scholar
  11. 11.
    H.O. Fattorini: Relaxation in semilinear infinite dimensional control systems ,Markus Festschrift Volume, Lecture Notes in Pure and Appl. Math. 152, 1993.Google Scholar
  12. 12.
    H.O. Fattorini and H. Frankowska, Necessary conditions for infinite dimensional control problems ,(to appear).Google Scholar
  13. 13.
    H. Frankowska, The maximum principle for differential inclusions with end point constraints. SIAM J. Control 25 (1987).Google Scholar
  14. 14.
    R.V. Gamkrelidze: Principles of Optimal Control Theory ,(in Russian), Tbilisi Univ. Press, Tbilisi, 1977. Engl. Transl.: Plenum Press, New York, 1978.CrossRefGoogle Scholar
  15. 15.
    W. Kampowsky, Optimalit ätsbedingungen für Prozesse in Evolutionsgleichungen 1. Ordnung ,ZAMM 61 (1981), 501–512.MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    D.G.Luenberger: Optimization by Vector Space Methods. J.Wiley, New York, 1969.zbMATHGoogle Scholar
  17. 17.
    N.S. Papageorgiou, Optimal control of nonlinear evolution inclusions ,J. Optim. Th. Appl. 67 (1990), 321–354.zbMATHCrossRefGoogle Scholar
  18. 18.
    A.B. Pashaev and A.G. Chentsov, Generalized control problem in a class of finitely-additive measures ,(in Russian) Kibernetika No.2 (1986), 110–112.Google Scholar
  19. 19.
    L.S. Pontryagin, V.G. Boltjanski, R.V. Gamkrelidze, E.F. Miscenko: Mathematical Theory of Optimal Procceses ,(in Russian), Moscow, 1961.Google Scholar
  20. 20.
    T. Roubíček, Convex compactifications and special extensions of optimization problems ,Nonlinear Analysis, Th., Methods, Appl. 16, 1117–1126 (1991).zbMATHCrossRefGoogle Scholar
  21. 21.
    T. Roubíček, A general view to relaxation methods in control theory ,Optimization 23 (1992), 261–268.MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    T. Roubíček, Minimization on convex compactifications and relaxation of nonconvex variational problems ,Advances in Math. Sciences and Appl. 1, 1–18 (1992).zbMATHGoogle Scholar
  23. 23.
    T. Roubíček, Convex compactifications in optimal control theory ,In: Proc. 15th IFIP Conf. “ Modelling and Optimization of Systems” (Ed. P. Kall), Lecture Notes in Control and Inf. Sci. 180 (1992), Springer, Berlin, pp. 433–439.Google Scholar
  24. 24.
    T. Roubíček, Relaxation in Optimization Theory and Variational Calculus ,In preparation.Google Scholar
  25. 25.
    R. Sadigh-Esfandiari, J.M. Sloss, and J.C. Bruch Jr., Maximum principle for optimal control of distributed parameter systems with singular mass matrix ,J. Optim. Th. Appl. 66 (1990),211–226.MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    J.M. Sloss, J.C. Bruch Jr. and I.S. Sadek, A maximum principle for nonconservative self-adjoint systems ,IMA J. Math. Control Inf. 6 (1986), 199–216.MathSciNetCrossRefGoogle Scholar
  27. 27.
    T. Zolezzi, Necessary conditions for optimal controls of elliptic or parabolic problems ,SIAM J. Control 10 (1972), 594–602.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1994

Authors and Affiliations

  • Tomáš Roubíček
    • 1
  1. 1.Institute of Information Theory and AutomationAcademy of Sciences of Czech RepublicPraha 8Czech Republic

Personalised recommendations